# SDR SWAA2025091614587

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8763L
- Make and model: Boeing 737-8
- Aircraft serial: 67215
- Aircraft time: 10,323 hours, 5,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY FLASHLIGHT HAS DEAD BATTERY.  REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00.
